# SDR MWEA99120

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-32
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Passenger Door
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD ENTRY DOOR EMERGENCY FLASH LIGHT DOES NOT TURN ON.  MTC REMOVED AND REPLACED EMERGENCY HANDHELD FLASHLIGHT ASSEMBLY.
